# SDR REXA2014062700658

- Difficulty date: June 27, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Worn
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-440-100 NR 2 ENG AFT CORE COWL HAS WEAR MARKS AT PYLON INTERFACE AREA. REPAIRED NR 2 ENG AFT CORE COWL PYLON INTERFACE AREA IAW SRM 54-13-00-101-001-A01 & 54-13-00-201-006-A01.
